# SDR HEEA082614

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 10531541
- Part serial: 548
- Condition: Peeling
- Location: Tail Rotor Drive
- Part time: 5,687 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT PLATING PEELING. REPAIRED.
